Reconstruction of two time independent coefficients in an inverse problem for a phase field system

N. Baranibalan, K. Sakthivel, K. Balachandran, J. H. Kim

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we present stability results concerning the inverse problem of determining two time independent coefficients for a phase field system in a bounded domain Ω ⊂ Rn for the dimension n ≤ 3 with a single observation on a subdomain ω {double subset} Ω and the Sobolev norm of certain partial derivatives of the solutions at a fixed positive time θ ∈ (0, T) over the whole spatial domain. The proof of these results relies on an appropriate Carleman estimate for the phase field system.

Original languageEnglish
Pages (from-to)2841-2851
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Volume72
Issue number6
DOIs
Publication statusPublished - 2009 May 15

Bibliographical note

Funding Information:
The work of the second author was supported by the Brain Korea 21 project at Yonsei University, 2008. The work of the fourth author was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology (2009-8-0796) and also in part by the MKE and KIAT through the Workforce Development Program in Strategic Technology.

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Reconstruction of two time independent coefficients in an inverse problem for a phase field system'. Together they form a unique fingerprint.

Cite this